# SDR VJ970071

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, FORWARD CARGO AREA HAS CORROSION ON CIRCUMFERENTIAL AT STATION 503, STRINGER 29L TO 29R.  REMOVED CORROSION STATION 503, STRINGER 29L TO 29R, CORROSION OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1 (DME A1403).  FABRICATED NEW FRAMES PARTS OUT OF 7075-T6 .080 3 INCH BY 1 INCH BY 10 INCH, 2.25 INCH BY 10 INCH, 3 INCH BY 10 INCH IAW DC-9 SRM 53-03 FIG 2A.  HEAT TREATED IAW DC-9 SRM 51-10-2A.  TREATED AND PRIMED, INSTALLED NEW FRAME PARTS.  (M)
